Integral Stability in Terms of Two Measures for Nonlinear Differential Systems with “Maxima”
Peiguang Wang,
Qing Xu and
Xiaojing Liu
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
This paper investigates relatively integral stability in terms of two measures for two differential systems with “maxima” by employing Lyapunov functions, Razumikhin method, and comparison principle. An example is given to illustrate our result.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/656290.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/656290.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:656290
DOI: 10.1155/2014/656290
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().